# SDR SWIA2025072100018

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 9,691 hours, 9,370 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Smoke
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN THE DESCENT, HEARD A  NOISE COME FROM THE LOWER PART OF THE CAPTAINS SIDE WINDOW. ALSO OBSERVED A SMALL AMOUNT OF SMOKE COMING FROM THE LOWER ELECTRICAL SUPPLY ATTACHMENT POINT ON THE CAPTAINÂ€™S SIDE WINDSHIELD.  CONFIRMED WITH CA THAT IT WAS THE CA WINDSHIELD AND NOT THE CA SIDE WINDOW THAT MADE THE POP NOISE. T/S PER FIM 21-21-00, FOLLOWED FLOW CHART FOR ABNORMAL SMOKE OR ELECTRICAL BURNING SMELL AT THE CA WINDSHIELD HEATER AND PERFORMED FIM TASK 30-41-00-810-801 WHICH SENDS US TO FIM 30-41-00-810-803; PERFORMED GVI OF THE CA WINDSHIELD AND PERFORMED MULTIPLE OPERATIONAL TESTS OF WINDSHIELD TEMP CONTROLLER PER AMM 30-41-06. OPS CHECKED GOOD AND NO DEFECTS NOTED. PERFORMED GVI OF THE ELECTRICAL CONNECTORS FOR CA WINDSHIELD, NO DEFECTS NOTED. PERFORMED PRESSURIZATION IN REFERENCE TO AMM 21-31-00 TO TRY AND DUPLICATE POPPING NOISE AND SMOKE OBSERVATION. NO POPPING NOISE OR SMOKE OBSERVED. NO ARCHING AT THE TERMINAL LUGS OR ON THE WINDSHIELD HEATING ELEMENTS. VERIFIED TORQUES OF TERMINAL SCREWS PER AMM 56-11-01. AC OK FOR SERVICE AT THIS TIME. NO 10 DAY OR 30 DAY HISTORY NOTED. CONFIRMED CHART HOLDER OPERATIONAL CHECK REFERENCING AMM 25-18-13 WITH NO DEFECTS NOTED AT THIS TIME.  CONFIRMED NO O
